# SDR REXA2024103001234

- Difficulty date: September 17, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL IS CORRODED BETWEEN F.S. 319 TO F.S. 333 AT STGR 20 L.  REMOVED INTERCOSTAL BETWEEN FS319 AND FS333 AT STRINGER 21L, LOCATED DRILLED UP NEW SERVICEABLE INTERCOSTAL PN#SH670-31822-1S. IAW CRJ900 SRM 51-40-06-001-001-A01.INSTALLED NEW SERVICEABLE INTERCOSTAL LH STRINGER 21L BETWEEN FS319 AND FS333 PN#SH670-31822-1S IAW CRJ 900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
